Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 293, NWS St. Louis, MO

November 22, 20104 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Nov 22, 2010, 6:43 PM CST for 4 counties in Missouri. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 22, 2010, 6:43 PM CST (00:43 UTC)
Expired
Nov 22, 2010, 7:19 PM CST
In force
36 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 21 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 22, 7:09 PM CSTHAIL 0.5Town And Country, MOHAIL OBSERVED APPROXIMATELY 2 MILES WEST OF INTERSTATE 270
Nov 22, 7:14 PM CSTHAIL 0.7Town And Country, MOHAIL OBSERVED AT THE INTERSECTION OF MANCHESTER ROAD AND GEYER ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 22, 4:50 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WUUS53 KLSX 230043
SVRLSX
MOC071-099-183-189-230130-
/O.NEW.KLSX.SV.W.0293.101123T0043Z-101123T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
643 PM CST MON NOV 22 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHWESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 730 PM CST

* AT 640 PM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR VILLA RIDGE...AND
  MOVING EAST AT 50 MPH.

  HAIL SLIGHTLY LARGER THAN QUARTERS HAS BEEN REPORTED WITH THIS     
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  GRAY SUMMIT...PACIFIC...EUREKA...WILDWOOD...ELLISVILLE...CLARKSON
  VALLEY...CHESTERFIELD...BALLWIN...MURPHY...MANCHESTER...VALLEY
  PARK...FENTON...TOWN AND COUNTRY...DES PERES...SUNSET HILLS...
  KIRKWOOD...CREVE COEUR...FRONTENAC...CRESTWOOD AND OAKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3840 9097 3856 9102 3855 9097 3860 9097
      3871 9042 3852 9034
TIME...MOT...LOC 0042Z 254DEG 42KT 3851 9087
WIND...HAIL 60MPH 1.00IN

$$

KANOFSKY
2 follow-up statements
282 
WWUS53 KLSX 230055
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CST MON NOV 22 2010

MOC071-183-230105-
/O.CAN.KLSX.SV.W.0293.000000T0000Z-101123T0130Z/
FRANKLIN MO-ST. CHARLES MO-
655 PM CST MON NOV 22 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. CHARLES AND
NORTHEASTERN FRANKLIN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3844 9073 3845 9074 3863 9074 3866 9066
      3868 9061 3867 9060 3871 9042 3852 9034
TIME...MOT...LOC 0055Z 254DEG 42KT 3855 9068

$$

MOC099-189-230130-
/O.CON.KLSX.SV.W.0293.000000T0000Z-101123T0130Z/
JEFFERSON MO-ST. LOUIS MO-
655 PM CST MON NOV 22 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ST. LOUIS AND NORTHWESTERN JEFFERSON COUNTIES UNTIL 730 PM CST...

AT 653 PM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WILDWOOD...MOVING EAST
AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  EUREKA...WILDWOOD...ELLISVILLE...CLARKSON VALLEY...CHESTERFIELD...
  BALLWIN...MANCHESTER...VALLEY PARK...FENTON...TOWN AND COUNTRY...
  DES PERES...SUNSET HILLS...KIRKWOOD...CREVE COEUR...FRONTENAC...
  CRESTWOOD...OAKLAND...WARSON WOODS...GLENDALE AND PEERLESS PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3844 9073 3845 9074 3863 9074 3866 9066
      3868 9061 3867 9060 3871 9042 3852 9034
TIME...MOT...LOC 0055Z 254DEG 42KT 3855 9068
WIND...HAIL 60MPH 1.00IN

$$

KANOFSKY
683 
WWUS53 KLSX 230119
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
719 PM CST MON NOV 22 2010

MOC099-189-230128-
/O.CAN.KLSX.SV.W.0293.000000T0000Z-101123T0130Z/
JEFFERSON MO-ST. LOUIS MO-
719 PM CST MON NOV 22 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. LOUIS AND
NORTHWESTERN JEFFERSON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3844 9073 3845 9074 3863 9074 3866 9066
      3868 9061 3867 9060 3871 9042 3852 9034
TIME...MOT...LOC 0118Z 254DEG 42KT 3862 9035

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 22, 5:41 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Nov 22, 5:41 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CST MON NOV 22 2010

.DISCUSSION...
/311 PM CST MON NOV 22 2010/

COLD FRONT MAKING PROGRESS ACROSS THE FORECAST AREA THIS AFTERNOON
WITH SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT. MAIN FORECAST
ISSUE IN THE SHORT TERM WILL BE THE ONGOING STORMS AND ISOLATED
SEVERE CHANCE...AS WELL AS COLDER AIR THAT WILL FILTER IN BEHIND THE
FRONT FOR TONIGHT AND TUESDAY.

MUCAPES IN EXCESS OF 500 J/KG...AS WELL AS DECENT SHEAR...REMAIN
OVER PORTIONS OF THE FORECAST AREA...MAINLY EAST OF MISSISSIPPI...SO
WILL KEEP CURRENT WATCH GOING FOR NOW. AS FOR THE SHOWERS AND
STORMS...WILL SEE THE PCPN CONTINUE THROUGH MIDNIGHT...BEFORE
TAPERING OFF TOWARDS DAYBREAK. LOWS TONIGHT WILL RANGE FROM UPPER
20S FAR NORTH TO THE LOW 40S FAR SOUTH.

THEN ON TUESDAY...A BREAK IN THE PCPN AS SURFACE RIDGE BUILDS IN AND
FRONT STALLS OUT SOUTH OF FORECAST AREA. HIGH TEMPS ON TUESDAY WILL
RANGE FROM THE MID 40S NORTH TO THE MID 50S FAR SOUTH...CLOSER TO
NORMAL THAN IN PAST COUPLE OF DAYS.

TUESDAY NIGHT...NEXT SHORTWAVE TO APPROACH REGION WITH PCPN
BEGINNING TO MOVE INTO FAR SOUTHWESTERN MO LATE IN THE PERIOD...THEN
SPREAD NORTHEASTWARD ACROSS REST OF AREA WEDNESDAY AND WEDNESDAY
NIGHT. SOME WEAK INSTABILITY...BUT CONFIDENCE NOT HIGH ON A BIG
OUTBREAK AT THIS TIME...SO KEPT SLIGHT CHANCE TSTM MENTION FOR NOW.
WITH THIS SLOWER PROGRESSION OF THE LAST IN A SERIES OF COLD
FRONTS...TEMPS WILL WARM UP INTO THE UPPER 40S TO AROUND 60 ON
WEDNESDAY. FRONT WILL THEN MOVE THROUGH BETWEEN 06Z AND 12Z THU...SO
HIGH TEMPS WILL BE REACHED RATHER EARLY IN THE DAY ON THANKSGIVING
THEN PLUMMET THROUGHOUT THE DAY. SOME EXTENDED MODELS WANT TO HOLD
ONTO THE PCPN FOR PORTIONS OF THE AREA ON THURSDAY...FOR NOW JUST
WENT WITH LOW CHANCE POPS OVER FAR SOUTHERN AND EASTERN PORTIONS OF
FORECAST AREA.

BEYOND THAT WILL SEE COLD CONDITIONS FOR FRIDAY...BEFORE RIDGE MOVES
OFF ALLOWING TEMPS TO SLOWLY MODERATE FOR THE WEEKEND AND INTO EARLY
NEXT WEEK. MODELS HINTING AT ANOTHER FRONT APPROACHING THE AREA ON
MONDAY...FOR NOW HAVE SILENT 20 POPS FOR FOR THIS PERIOD.

BYRD

&&

.AVIATION...
/541 PM CST MON NOV 22 2010/

THUNDERSTORMS HAVE INCREASED IN INTENSITY AND COVERAGE ALONG THE
COLD FRONT OVER ERN MO IN THE PAST HOUR. THIS LINE WILL LIKELY
MOVE OVER KSTL/KSUS BETWEEN 0030-0200Z. THE STRONGEST STORMS WILL
LIKELY PRODUCE A FEW WIND GUSTS TO 50KTS AND HAIL ALONG WITH BRIEF
IFR VSBYS/CIGS. BEHIND THE COLD FRONT...WINDS ARE TURNING OUT OF
THE W-NW WITH SOME GUSTS BETWEEN 15-20KTS. SOUTHERN HALF OF AN
EXTENSIVE AREA OF LOW CLOUDS WITH CIGS BETWEEN 1500-2000FT AGL
OVER WRN AND NRN MO ERODED LATE IN THE AFTERNOON...AND NOW IT
APPEARS THAT ONLY KUIN WILL SEE MVFR CLOUDS THROUGH AT LEAST THE
EVENING. OTHERWISE EXPECT DRY AND VFR CONDITIONS THE REST OF THE
TAF PERIOD WITH SFC WINDS SLOWLY VEERING FROM NWLY THIS EVENING TO
ELY AFT 18Z ON TUESDAY.

SPECIFICS FOR KSTL...LINE OF SHRA/STORMS WILL AFFECT KSTL BETWEEN
0030-0200Z. EXPECT SOME BRIEF VSBY REDUCTIONS TO 2SM IN TSRA...
ALONG WITH CIGS DROPPING TO 2000FT AGL OR POSSIBLY LESS. DO EXPECT
WINDS TO GUST TO AROUND 30KTS...POSSIBLY HIGHER DEPENDING ON IF
THE STORMS INTENSIFY BEFORE REACHING THE AIRPORT. OTHERWISE...AS
MENTIONED ABOVE...DO NOT THINK LOWER CIGS AROUND 1500FT AGL WILL
NOW REACH THE AIRPORT WITH DRY AND VFR CONDTION PREVAILING THE
REST OF THE TAF PERIOD. SFC WINDS BEHIND THE FRONT WILL SLOWLY
VEER FROM NWLY TO ELY OVER THE NEXT 24 HOURS.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Nov 22, 3:30 PM CST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CST MON NOV 22 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
330 PM CST MON NOV 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT AS A COLD FRONT MOVES
THROUGH THE REGION. A FEW OF THE THUNDERSTORMS MAY BECOME
SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60
MPH AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING.

BYRD

In the hours before

Special weather statement, Nov 22, 4:50 PM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
450 PM CST MON NOV 22 2010

MOZ049-052-059>062-222330-
FRANKLIN MO-GASCONADE MO-LINCOLN MO-OSAGE MO-ST. CHARLES MO-WARREN
MO-
450 PM CST MON NOV 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...WARREN...
NORTHWESTERN ST. CHARLES...GASCONADE...EASTERN OSAGE AND NORTHWESTERN
FRANKLIN COUNTIES UNTIL 530 PM CST...

AT 443 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A DEVELOPING LINE OF STRONG THUNDERSTORMS EXTENDING FROM BIG SPRING
TO 7 MILES EAST OF RICH FOUNTAIN...AND MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HERMANN...
  WARRENTON...
  TROY...
  NEW HAVEN...
  WRIGHT CITY...
  WENTZVILLE...
  MOUNT STERLING...
  DRAKE...
  TRUESDALE...
  TRELOAR...
  MOSCOW MILLS...
  MARTHASVILLE...
  WINFIELD...
  BAY...
  SWISS...
  BERGER...
  HOLSTEIN...
  FORISTELL...
  FOLEY...
  FLINT HILL...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CVKING
Local storm report, Nov 22, 6:06 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CST MON NOV 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     ELSAH                   38.95N  90.35W
11/22/2010  M53 MPH          JERSEY             IL   AMATEUR RADIO

&&

MILLER
Local storm report, Nov 22, 6:30 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
630 PM CST MON NOV 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TSTM WND GST     5 W BUNKER HILL         39.04N  90.04W
11/22/2010  E45 MPH          MACOUPIN           IL   TRAINED SPOTTER

            WIND GUSTING UP TO 45 MPH IN WOODBURN

&&

MILLER
Local storm report, Nov 22, 6:36 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
636 PM CST MON NOV 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             3 N UNION               38.49N  91.01W
11/22/2010  E0.50 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

JP
Local storm report, Nov 22, 6:37 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
637 PM CST MON NOV 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             2 S WASHINGTON          38.52N  91.01W
11/22/2010  M1.25 INCH       FRANKLIN           MO   AMATEUR RADIO

&&

MILLER
Local storm report, Nov 22, 6:42 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
642 PM CST MON NOV 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             5 E WASHINGTON          38.55N  90.92W
11/22/2010  M1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 6:12 PM CSTSevere Thunderstorm WarningLSXFranklin, Gasconade, Saint Charles38 min
Nov 22, 7:10 PM CSTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis40 min
Nov 22, 7:49 PM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington56 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.